# SDR DALA2024070406746

- Difficulty date: July 2, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 17,756 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. AT LEVEL FR 68 LH SIDE AT AFT GALLEY AREA.   PERFORMED PERMANENT REPAIR ON LOWER WILL LOCATED FR68 AT LEVEL STR23LH SIDE AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. MEASUREMENT OF CORRODED AREA LOC ON FR68 LH SIDE AROUND NUT PLATE HOLE OF LOWER SILL ARE L= 0.282 INCH, W= 0.163 INCH, D=0.054INCH.
